| Catalog Number |
MP5303-C |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd maxplus pressure rated extension set had connection issues
the following information was received by the initial reporter with the following verbatim
it was reported by the customer that defective item-extension set¿s blue cap fell off when rn went to flush angiocath (clearly not tightened prior to packaging).Extension set also unable to tighten onto angiocath.And extension set clamp was unable to be clamped by rn.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.